# SDR IPXA2025121202811

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 31,676 hours, 20,626 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CONFIG EICASDURINGAPPROACH AFTER USING CTRTANK FUEL FLOWS WERE EQUAL. LEFT TANK SHOWED 2000 LESS THAN RIGHT.WITH AP ON AILERON SHOWEDMORE THAN1UNIT TO THELEFT. AIRCRAFT ROLLED TO RIGHT WHEN AP WAS OFF DEFERRED AMM 28-21-00-702-001 PAR B,2
